# SDR RAIA00705014

- Difficulty date: May 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 7,998 hours, 7,534 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 7914 - MLI - TAKEOFF CONFIGURE WARNING.  MAINTENANCE CLEANED EMERGENCY PARKING BRAKE PRESSURE SWITCH AND PRESSURIZED SYSTEM.  OPS CHECK GOOD.
